# SDR C2XA08CL097

- Difficulty date: August 24, 2008
- Submitted: September 8, 2008
- Operation: Air carrier
- Aircraft: N16918
- Make and model: Emb EMB-145LR
- Aircraft serial: 145397
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Module
- Part number: 7281000501
- Condition: Odor
- Location: Psu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT NR2173 CREW REPORTED A STRONG ELECTRICAL SMELL NEAR THE MAIN CABIN DOOR.  MX INSPECTED AND REPLACED THE PASSENGER SERVICE UNIT CONTROL MODULE OPS CHECKS WERE GOOD.
